Erection problems on cycle
- 03-06-2006, 09:50 AM
Erection problems on cycle
im beginning my 6th week of testenan 500mg per week
i have no problem getting a hard on but then i keep loosing it just as quickly, my gf is getting really upset bout it cause she thinks she is not doing something right
i thought this was supposed to happen on deca only cycles not test only
- 03-06-2006, 10:01 AM
Some guys take Viagra when they believe that they are going to get with the girl that night.........something you may want to try.
I've got some on hand but Superdrol doesn't effect my libido and right now I'm on a PheraPlex and it's making me horny as hell. But it's good to have some on hand. Just my two cents.
- 03-06-2006, 11:06 AM
- Join Date
- Jul 2004
- Rep Power
- Lv. Percent
cialis > viagra
03-06-2006, 11:18 AM
If you don't have access to viagra or cialas, you could try thsi stuff called nasutra. It's some chinese herbs to give you kinda of the same effect that the Rx stuff gives you but this is all natural. I tried some when my boss gave me a free sample of it and it worked out pretty good. Good luck
03-06-2006, 11:26 AM
L-Arginine AAKG is also not bad. Mild compared to Viagra or Cialis, but it seems to be rather effective for me.
03-06-2006, 11:47 AM
I agree, but I have both and I also have access to viagra that your avg joe can't get.Originally Posted by Syr
03-06-2006, 12:16 PM
I think the concern of the author is not the short-term 'how do i perform well for one night' type question and why he is having issues at all while on test. Unfortunately, I cannot give you a definitive answer on that, although there are a number of different possible culprits.
One question, are you taking an anti-e with this? Sometimes if you suppress estrogen too far (or not at all) it can screw with libido.
Also are you taking any other androgens with the test? Prolactin/progesterone issues are another thing to look at.
Basically, it could be something psychological (which could be affected by the test itself 'playing' with levels of neurotransmitters...although Im not sure how 'proven' or 1 to 1 this link is), your test is fake, or even be overtraining.
03-06-2006, 01:34 PM
Your problem might be a little deeper than you previously thought.
Certain steroids and supplements can make you prostate swell, when your prostate swells it restricts blood flow to your weiner.
8 years ago I had a similar incident with ephedrine based drinks, the old Ripped Forces to be exact.
I was clean of gear at the time, I went to my doctor got some blood work done, mainly to check my test levels and they were actually high.
So I went back to doc later and he asked what supplements I was taking and if I was on steroids.(I looked like I was geared up, but I was lucky ion the genetic lottery).
And then, I got the prostate exam.
Wow, that sucked. But it found the problem, and I was able to fix it.
Go to your doc and be honest, he might give you a lecture, but it's better than limp **** and a pissed off girlfriend. Right?
03-06-2006, 02:39 PM
are you taking any AI's? too little estrogen will cause a lack of libido
03-06-2006, 03:17 PM
As can too MUCH estradiol....which if you aren't taking an anti-e I would imagine would be the problem. However, libido can be very complex...
03-07-2006, 08:25 AM
i have nolva on hand but have not needed to use it yet
should i start taking some?
it doesnt happen all the time, just now and again but its only been since ive been on the gear cause i have never had this problem before
Similar Forum Threads
- By Rnunez91 in forum AnabolicsReplies: 58Last Post: 08-31-2013, 03:07 AM
- By chestbrah in forum AnabolicsReplies: 9Last Post: 11-14-2012, 11:57 PM
- By RenegadeRows in forum AnabolicsReplies: 68Last Post: 03-23-2010, 09:32 AM
- By xfactor2009 in forum AnabolicsReplies: 8Last Post: 06-20-2009, 09:56 PM
- By s.norman in forum AnabolicsReplies: 3Last Post: 08-12-2005, 07:52 PM